Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Amlodipine and Losartan-Hydrochlorothiazide?

Hi, I m a 65 yr old male, over weight, with blood pressure under control taking Amplodidine 10 mg & losartan hctz 100/25. Since starting the Amplodidine I ve noticed my testicles have inlarged, can this be a side effect of this prescription or combination of drugs?
Wed, 21 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Generally, Amlodipine will cause body edema (swelling). That has happened to your testicles. Please report this side effect to your caring doctor to change therapy. Plus need to check your genitalia with urologist to rule out possible infection or problems with blood circulation in your genitalia.

Hope I have answered your query. Let me know if I can assist you further.

All the best.

Regards,
Dr. Albana Sejdini, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dr just put me on Hydrochlorothiazide 25 MG for High BP. Was taking Lotrel 5/20 and it was working great, BP 120/70 then Potassium started to go up...